# SDR AALA202508203648

- Difficulty date: August 15, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 11,817 hours, 4,388 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, SEAT 4B PASSENGER LIFE VEST PLASTIC BAG OPENED.  REMOVED AND REPLACED PASSENGER LIFE VEST AT SEAT 4B. PER AMM 25-22-00.
